My teaching went OK given my low energy.

I have heard of “chemobrain” which is used to describe post-treatment cognition problems or fog memory.  Is it possible to have that now?  My calculation on my blackboard and midterm needed some time.  At the end of my teaching, I felt nauseous and I was afraid that I might gag in front of the class.  I held it back.  Later, (excuse me, but) long burp came out in a bathroom (quietly).  My digestive system is not working right.

The hard part of this cycle is now passing behind, almost!  I will recoup my energy for the next few days by resting well.

[day6]  Nausea (Medications: morning and afternoon and anti-nausea/anti-anxiety at night).  Low energy due to lack of intake calories.  Taste is strange.  No appetite.  Never gets hungry, thanks to my parents who keep serving me nutrition when I supposed to take.

今日の講義は、エネルギーレベルが低くて残念。

よく、キーモブレイン(抗がん剤ブレイン)というのを耳にするようになったけれど、調べてみると、抗がん剤治療後に記憶力や情報処理能力が減ると経験する患者が多いようで、そういう名前がついているそうだ。これって、抗がん剤治療中も起こるの!?黒板や中間テストの採点の足し算が ちょこちょこ間違えていて大変。授業の終わりぐらいには、とても気持悪くなって、吐気がしてゲ~となりそうでしたが何とか耐える。お手洗いに入ったら、すごい長くゲップが出る(こっそりね)。吐き気も少しおさまる。胃腸系の消化器系がうまく働いていないようです。

第4回目抗がん剤治療 回復期で 一番タフな部分が終わろうとしている。すごく すごくうれしい。今後数日、少しエネルギーを蓄えるように 休息します。

[Day6] 吐き気(薬。朝、夕方。夜には安定剤・吐き気止め)。エネルギーがとにかく足りていない。まともなスピードで歩けない。味はおかしいし、食欲はゼロ。お腹が空かないけれど、両親が時間になると栄養バランスの整った食べやすい食事を用意してくれてありがたい。

 

 

 

 

Leave a Reply